# SDR SWAA2022092724640

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 66,128 hours, 34,058 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD ENTRY DOOR ESCAPE SLIDE DISLODGED FROM IT'S CONTAINER / [01] REMOUNTED FWD DOOR ESCAPE SLIDE IAW S.I.P.
